# SDR AALA20160917004

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 19,905 hours, 7,780 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U3
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT HSS 92.7 IS CRACKED AT THE 3RD VERTICAL STIFFENER FROM FRONT. REPAIRED THE RIB IAW SRM 55-10-09-2R-4.
